Next Article in Journal
Some Matrix-Variate Models Applicable in Different Areas
Next Article in Special Issue
Existence Results for a Class of Fractional Differential Beam Type Equations
Previous Article in Journal
Generalized Reynolds Operators on Lie-Yamaguti Algebras
Previous Article in Special Issue
Best Constant in Ulam Stability for the Third Order Linear Differential Operator with Constant Coefficients

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 935

Article: Existence and Uniqueness of Variable-Order φ-Caputo Fractional Two-Point Nonlinear Boundary Value Problem in Banach Algebra
Authors: by Yahia Awad, Hussein Fakih and Yousuf Alkhezi

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop